# SDR FDEA201108233425

- Difficulty date: August 23, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727233
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 69163952
- Condition: Corroded
- Location: Bs 1183-1166
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22R IS CORRODED BTWN BS 1183 -1166 WITH EXFOLIATION UNDER POWERED OUTFLOW VALVE.  CUT OUT DAMAGED STRINGER IAW SRM 53-10-3 FIG 1.  FABRICATED REPAIR PARTS IAW SRM 53-10-3 FIG 1 AND INSTALLED IAW SRM 51-30-2.
